I have been using the ortho-evra patch for about 5 months now. About a month ago I had a boil and was prescribed Doxycline. I did not know at the time that this anti-biotic can interfere with your birth control. I had unprotected sex with my husband during this time. Now still using that patch, when I went to change the patch to the next one I guess I did not stick it good enough because it came off and then a day later my period began. Is there any chance that I could have gotten pregnant. I know that I have my period now but I am unsure of what happens when doxycline interfers with yoru birth control. If I am pregnat when will a pregnany test show positive. Also how long will Doxycline affect my birht control. I am sorry for all of the questions but I have also heard that doxycycline is dangerous to take when pregnant. Will this be an issue if I am pregnant. I will finsih the prescribe in the next day or so.,
Yes the antibiotics can interfer with your birth control I was put on amoxill and was on BC when I became preggers with my second son It took 4 weeks to show positive ... But U never know maybe U arent pregnant .... Just wait 4 weeks and test :)
I am just jumping in to this forum, so answer is late.
You did the right thing with doing the pregnancy test, and you probably don't have to worry from here. Antibiotics can sometimes decrease the efficacy of oral contraceptives, but only during the cycle in which they are taken.
Hope this helps!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.